MathSciNet Relay Station
MathSciNet bibliographic data
MR2788897 22E67 (20G44)
Yun, Zhiwei; Zhu, Xinwen Integral homology of loop groups via Langlands dual groups. Represent. Theory 15 (2011), 347–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement